# SDR AALA202408281026

- Difficulty date: July 14, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER 31R AT LEVEL FRAME 65 RIGHT-HAND IN AFT CARGO COMPARTMENT. REPLACED STRINGER PER SRM 51-42-11-801.
